im getting off cymbalta after being on it for about 4 months. I took it years ago for a month and made the doc take me off it because I read about brain zaps etc. it helped with the depression but I felt to revved up. My Aprn had me go to 30 mgs from 60 for a week. Then going to 20 for a week. During this 2 week time I stared taking 10 mgs of Prozac to help with the weening. I bumped up to 20 of Prozac at the end of week 2. Now I’m off cymbalta and on 20 of Prozac. 2 days after ending cymbalta it hit me. Tired, blurry, eyes, anxious, brain zaps, chills, achy symptoms. It’s 4 days after stopping and I’m still tired, low mood, brain zaps. The anxiety is not as strong. I’m wondering if some of the anxiety could have come from the increase in the Prozac? I know sometimes there’s an adjustment when adding or changing a med. It can be so overwhelming just trying to deal with the feelings of the meds can bring you on top of your own. Anybody experienced anything similar?